# SDR SIMA200605201

- Difficulty date: February 15, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Engine: Allsn AE3007A
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Broken
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

CONTROL TOWER REPORTED VAPOR TRAIL COMING FROM RT WING.  REMOVED AND REPLACED THE RT FUEL TANK FLAPPER VALVE AT RIB 19.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
